Alert archive / Utah / Red Flag Warnings in 2007
Red Flag Warning 36, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Sep 13, 2007, 2:44 PM MDT. It took effect at Sep 14, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2007, 2:44 PM MDT (20:44 UTC)
- In effect from
- Sep 14, 2007, 12:00 PM MDT
- Expired
- Sep 14, 2007, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 132044 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 244 PM MDT THU SEP 13 2007 UTZ420-423-140445- /O.NEW.KSLC.FW.W.0036.070914T1800Z-070915T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- 244 PM MDT THU SEP 13 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 AND 423 IN NORTHWEST UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING FOR WINDS AND LOW RH...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 AND 423 IN NORTHERN UTAH. GUSTY WINDS ARE EXPECTED TO DEVELOP FRIDAY ACROSS THE NORTHWEST DESERTS...AS WELL AS THE TOOELE AND SALT LAKE VALLEYS. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT RESULTING IN SEVERE FIRE WEATHER CONDITIONS BEING MET ACROSS THE REGION. THE AREAS WITH THE GREATEST THREAT ARE THE NORTHWEST DESERTS SOUTH OF I-80 AND THE TOOELE VALLEY. MORE ISOLATED AREAS OF SEVERE FIRE WEATHER CONDITIONS ARE EXPECTED IN THE SALT LAKE VALLEY. THESE CONDITIONS MAY LINGER INTO SATURDAY...THUS THIS WARNING MAY NEED TO BE EXTENDED. $$ UTZ426-434-435-437-439-440-140445- /O.EXT.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ WASATCH MOUNTAINS NORTH OF I80- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 244 PM MDT THU SEP 13 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT FRIDAY. THIS WARNING IS FOR WINDS AND LOW RH AND COVERS FIRE WEATHER ZONES 426...434...435...437...439 AND 440 IN SOUTHERN UTAH... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT FRIDAY. THIS WARNING IS FOR WINDS AND LOW RH AND COVERS FIRE WEATHER ZONES 426...434...435...437...439 AND 440 IN SOUTHERN UTAH STRONG SOUTHWEST WINDS ACROSS MUCH OF CENTRAL AND SOUTHERN UTAH WILL CONTINUE INTO THIS EVENING. THIS...COMBINED WITH RELATIVE HUMIDITIES ALREADY BELOW 15 PERCENT WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. GUSTY WINDS ARE EXPECTED TO PERSIST FRIDAY THROUGH THE UPCOMING WEEKEND ACROSS THE SAME AREAS. WITH POOR OVERNIGHT RECOVERY OF RELATIVE HUMIDITY...RED FLAG CONDITIONS ARE EXPECTED ONCE AGAIN FRIDAY. THUS...THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 9PM FRIDAY EVENING. WITH SIMILAR CONDITIONS EXPECTED ATURDAY...THIS WARNING MAY NEED TO BE EXTENDED FURTHER. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
000 WWUS85 KSLC 141002 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 402 AM MDT FRI SEP 14 2007 UTZ426-434-435-437-439-440-142000- /O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ WASATCH MOUNTAINS NORTH OF I80- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 402 AM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES ZONES 426...434...435...437...439 AND 440... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 40 MPH...ARE EXPECTED TO DEVELOP LATE THIS MORNING THROUGH THIS AFTERNOON ACROSS MUCH OF WESTERN AND SOUTHERN UTAH. IN ADDITION TO THE WINDS...A DRY AIRMASS REMAINS IN PLACE ACROSS MUCH OF THE AREA. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL NEAR OR BELOW 15 PERCENT THIS AFTERNOON ACROSS THE WARNED AREA...WITH THE LOWEST VALUES EXPECTED ACROSS NORTHERN AND WEST CENTRAL UTAH. THIS COMBINATION OF WINDS AND LOW HUMIDITY WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY THIS EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-142000- /O.CON.KSLC.FW.W.0036.070914T1800Z-070915T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- 402 AM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES ZONES 420 AND 423 IN NORTHERN UTAH... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 40 MPH...ARE EXPECTED TO DEVELOP LATE THIS MORNING THROUGH THIS AFTERNOON ACROSS NORTHWEST UTAH. IN ADDITION TO THE WINDS...A VERY DRY AIRMASS REMAINS IN PLACE ACROSS NORTHERN UTAH...WITH RELATIVE HUMIDITY VALUES EXPECTED TO FALL BELOW 15 PERCENT THIS AFTERNOON. THIS COMBINATION OF WINDS AND LOW HUMIDITY WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY THIS EVENING. THE AREAS WITH THE GREATEST THREAT ARE THE NORTHWEST DESERTS SOUTH OF I-80 AND THE TOOELE VALLEY. MORE ISOLATED AREAS OF SEVERE FIRE WEATHER CONDITIONS ARE EXPECTED IN THE SALT LAKE VALLEY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 142009 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 209 PM MDT FRI SEP 14 2007 UTZ434-150430- /O.NEW.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/ /O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 209 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO 40 MPH...WILL CONTINUE THROUGH THE MIDDLE OF THE THIS EVENING. THESE STRONG WINDS IN ADDITION TO LOW RELATIVE HUMIDITIES WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS. SIMILAR STRONG WINDS AND LOW RELATIVE HUMIDITIES ARE EXPECTED AGAIN BY EARLY SATURDAY AFTERNOON. A RED FLAG WARNING WILL BE IN EFFECT FOR WEST CENTRAL UTAH AGAIN ON SATURDAY AFTERNOON THROUGH SATURDAY MID- EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-150430- /O.NEW.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/ /O.CON.KSLC.FW.W.0036.000000T0000Z-070915T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- 209 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO 45 MPH...WILL CONTINUE OVER NORTHWEST THROUGH MID-EVENING. LOW RELATIVE HUMIDITIES COMBINED WITH THE STRONG WINDS WILL MAINTAIN HAZARDOUS FIRE WEATHER CONDITIONS INTO THE EVENING HOURS. SIMILAR WIND AND RELATIVE HUMIDITY CONDITIONS ARE EXPECTED OF SATURDAY AFTERNOON AND EVENING. A RED FLAG WARNING HAS BEEN ISSUED FOR THESE EXPECTED SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ435-437-439-440-150300- /O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 209 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. STRONG AND GUSTY SOUTHWEST WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO 45 MPH...WILL CONTINUE ACROSS MUCH OF WESTERN AND SOUTHERN UTAH THROUGH MID-EVENING. THESE STRONG WINDS COMBINED WITH RELATIVE HUMIDITIES NEAR 15 PERCENT WILL LEAD TO SEVERE FIRE WEATHER CONDITIONS OVER PORTIONS OF THE WARNING AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ426-150300- /O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 209 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO 35 MPH...WILL CONTINUE INTO THE EARLY EVENING HOURS. WINDS WILL DECREASE WITH RISING HUMIDITIES DURING THE EARLY EVENING...LEADING TO AN END TO HAZARDOUS FIRE WEATHER CONDITIONS BY MID-EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 150305 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 905 PM MDT FRI SEP 14 2007 UTZ434-151115- /O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ /O.CON.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 905 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONE 434... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR STRONG SOUTH WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL UTAH. THIS INCLUDES FIRE WEATHER ZONE 434. SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER WEST CENTRAL UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM. GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 35 MPH...ARE EXPECTED TO REDEVELOP BY EARLY TOMORROW AFTERNOON. THESE STRONG WINDS IN ADDITION TO RELATIVE HUMIDITIES BELOW 15 PERCENT WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TOMORROW EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-151115- /O.EXP.KSLC.FW.W.0036.000000T0000Z-070915T0300Z/ /O.CON.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- 905 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 AND 423... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY FOR NORTHWEST UTAH. THIS INCLUDES FIRE WEATHER ZONES 420 AND 423. SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER NORTHWEST UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM. GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 35 MPH...ARE EXPECTED TO REDEVELOP OVER NORTHWEST UTAH BY EARLY TOMORROW AFTERNOON. THESE STRONG WINDS IN ADDITION TO RELATIVE HUMIDITIES BELOW 15 PERCENT WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TOMORROW EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ435-437-439-440-150415- /O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 905 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER SOUTHWEST AND SOUTH CENTRAL UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM. $$ UTZ426-150415- /O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 905 PM MDT FRI SEP 14 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. SOUTH WINDS HAVE DECREASED OVER THE NORTHERN WASATCH MOUNTAINS AND RELATIVE HUMIDITIES HAVE RISEN ABOVE 15 PERCENT THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Sep 13, 10:05 AM MDT, 4 hours 39 minutes earlier.
Area forecast discussion, Sep 13, 10:05 AM MDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1005 AM MDT THU SEP 13 2007
.SYNOPSIS...HIGH PRESSURE ALOFT WILL DRIFT EAST OF UTAH TONIGHT.
INCREASING SOUTHWEST FLOW WILL DEVELOP ACROSS THE REGION TONIGHT
THROUGH FRIDAY. AN UPPER LEVEL TROUGH WILL MOVE EAST INTO AND ACROSS
UTAH LATE SUNDAY THROUGH EARLY MONDAY.
&&
.DISCUSSION...UPPER RIDGE CENTERED OVER THE GREAT BASIN THIS MORNING
WILL SHIFT SLOWLY EAST THROUGH EARLY FRIDAY. WELL-DEFINED UPPER
LOW ALONG THE NRN CA COAST SHOULD MOVE INLAND BY FRIDAY...THEN STALL
OVER NRN CA/SW OREGON THROUGH AT LEAST THE FIRST HALF OF THE
WEEKEND.
INCREASING SW FLOW ALOFT ACROSS THE BASIN AHEAD OF THE UPPER LOW
WILL KEEP TEMPS WARM WHILE ADVECTING IN A BIT MORE MOISTURE
FRIDAY/SATURDAY. WHILE MOST OF THE CONVECTION WILL REMAIN IN CLOSE
PROXIMITY TO THE UPPER LOW...WILL LOOK FOR AT LEAST ISOLATED
CONVECTION OVER NRN UT NEAR THE JET AXIS THROUGH W/CNTRL-NE UT.
THE UPPER LOW WILL EVENTUALLY GET KICKED EAST AS AN OPEN WAVE LATE IN
THE WEEKEND. THIS FEATURE WILL MOVE THROUGH THE STATE LATE SUNDAY
THROUGH EARLY MONDAY. ADEQUATE MOISTURE AND DYNAMICS AVAILABLE SUCH
THAT CHANCE POPS A GOOD BET DURING THAT PERIOD.
NO UPDATES PLANNED FOR THE EARLY MORNING FORECAST PACKAGE.
&&
.FIRE WEATHER...WARM UNSTABLE WILL ALLOW STRONGER WINDS ALOFT TO MIX
DOWN THE SURFACE TODAY. HIGHER SOUTHWEST WINDS COMBINED WITH ALREADY
LOW RELATIVE HUMIDITY LEVELS WILL RESULT IN RED FLAG CONDITIONS
ACROSS MUCH OF SOUTHWEST UTAH TODAY. ALSO...GUSTY WEST TO SOUTHWEST
WINDS ACROSS THE NORTHERN WASATCH WILL RESULT IN ISOLATED RED FLAG
CONDITIONS IN THAT AREA.
SIMILAR CONDITIONS TOMORROW...HOWEVER A BIT MORE MOISTURE IS
EXPECTED ACROSS SOUTHERN UTAH. THIS SHOULD ALLEVIATE RED FLAG
CONDITION...ALTHOUGH A FEW OF THE MORE PRONE SITES COULD SEE
CONDITIONS MET BRIEFLY.
&&
.AVIATION...WIND SHIFT TO THE LAKE BREEZY WILL BE DELAYED UNTIL
AROUND 20-21Z DUE TO INCREASING HIGH CLOUDS THIS MORNING. NO
WEATHER HAZARDS ANTICIPATED FOR THE KSLC TERMINAL AREA TODAY.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING FROM NOON TO 9 PM FOR FIRE WEATHER ZONES
426-434-435-437-439-440.
WY...NONE.
&&
CONGER/B. SMITH
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Sep 13, 4:52 AM MDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 452 AM MDT THU SEP 13 2007 UTZ001>014-021-517-WYZ021-141200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-GLEN CANYON RECREATION AREA/LAKE POWELL- CENTRAL MOUNTAINS-SOUTHWEST WYOMING- 452 AM MDT THU SEP 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...CENTRAL AND SOUTHERN UTAH ALONG WITH FAR SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A WEAK STORM SYSTEM WILL MOVE THROUGH NORTHERN UTAH TONIGHT. THIS WILL RESULT IN A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MOISTURE WILL GRADUALLY INCREASE ACROSS THE OUTLOOK AREA FRIDAY THROUGH THE UPCOMING WEEKEND...RESULTING IN A SMALL CHANCE OF SHOWERS AND THUNDERSTORM EACH AFTERNOON AND EVENING. THESE STORMS WILL PRIMARILY IMPACT THE HIGHER TERRAIN. A STORM SYSTEM IS FORECAST TO MOVE THROUGH THE AREA MONDAY. THIS SYSTEM WILL BRING A BETTER CHANCE OF THUNDERSTORMS TO THE OUTLOOK AREA. SOME OF THESE STORMS MAY BE STRONG TO SEVERE MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ015-016-019-020-518-141200- WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- SOUTHERN MOUNTAINS- 452 AM MDT THU SEP 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS THE OUTLOOK AREA. A RED FLAG WARNING IS IN EFFECT FOR THE AREA FROM NOON UNTIL 9 PM TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MOISTURE WILL GRADUALLY INCREASE ACROSS THE OUTLOOK AREA FRIDAY THROUGH THE UPCOMING WEEKEND...RESULTING IN A SMALL CHANCE OF SHOWERS AND THUNDERSTORM EACH AFTERNOON AND EVENING. THESE STORMS WILL PRIMARILY IMPACT THE HIGHER TERRAIN. A STORM SYSTEM IS FORECAST TO MOVE THROUGH THE AREA MONDAY. THIS SYSTEM WILL BRING A BETTER CHANCE OF THUNDERSTORMS TO THE OUTLOOK AREA. SOME OF THESE STORMS MAY BE STRONG TO SEVERE MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
Red Flag Warnings in Utah, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.